On a characterization of quasiconformal mappings.

Edgar Reich

Commentarii mathematici Helvetici (1962/63)

  • Volume: 37, page 44-48
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Reich, Edgar. "On a characterization of quasiconformal mappings.." Commentarii mathematici Helvetici 37 (1962/63): 44-48. <http://eudml.org/doc/139244>.

author = {Reich, Edgar},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {44-48},
title = {On a characterization of quasiconformal mappings.},
url = {http://eudml.org/doc/139244},
volume = {37},
year = {1962/63},

AU - Reich, Edgar
TI - On a characterization of quasiconformal mappings.
JO - Commentarii mathematici Helvetici
PY - 1962/63
VL - 37
SP - 44
EP - 48
KW - complex functions
UR - http://eudml.org/doc/139244
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.